# SDR SWAA2021071291714

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INTERNAL STRUCTURE CARGO TRACK LOCATED AT BSTA 747 AND RBL 13.8 LEVEL STR 26R AT AFT CARGO COMPARTMENT.   REPAIRED CARGO TRACK LOCATED BETWEEN BS 727E TO BS 787 AND RBL 13.8 LEVEL STR 26R AT AFT CARGO COMNPARTMENT IAW SRM B737-700 53-00-53-2R-3 REPAIR 3
